MathSciNet Relay Station
MathSciNet bibliographic data
MR1473669 (99h:13028) 13F20
Gilmer, Robert The ideal of polynomials vanishing on a commutative ring. Proc. Amer. Math. Soc. 127 (1999), no. 5, 1265–1267.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement